# SDR SCNA97131

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1110-1127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A CABIN FLOOR SUPPORT WAS FOUND CORRODED AT STATION 1110 TO 1127, BL 0.  FABRICATED AND INSTALLED NEW SUPPORT IAW B727 51-30-02 AND 53-10-02.
